# SDR DL76L060670

- Difficulty date: August 21, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 76,918 hours, 11,835 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4058650930
- Part serial: 91091421
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O MCDU FROZE.  UNABLE TO HAVE A SUCCESSFUL RESET.  DIVERTED TO JFK WHERE PARTS ARE AVAIL.  REMOVED AND REPLACED F/O MCDU, OPS NORMAL.
